# SDR QXEA200700627

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,390 hours, 10,003 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Caution Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2332: NR 2 PEC CAUTION LIGHT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE C/W FIM TASK 61-20-05-810-817 FOR FAULT CODE 200 FOUND IN CDS.  FAULT CODE CLEARED.  GROUND RAN NR 2 ENGINE.  FAULT CODE DID NOT REOCCUR.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
